Show simple item record

dc.contributor.authorChapman, Robin
dc.date.accessioned2014-05-06T13:53:33Z
dc.date.issued2003
dc.description.abstractWe give a simple combinatorial proof of three identities of Warnaar. The proofs exploit involutions due to Franklin and Schur.en_GB
dc.identifier.citationVol. 27, pp. 285 - 291en_GB
dc.identifier.urihttp://hdl.handle.net/10871/14833
dc.language.isoenen_GB
dc.publisherCentre for Discrete Mathematics and Computing, The University of Queensland for the Combinatorial Mathematics Society of Australasia (Inc.)en_GB
dc.relation.urlhttp://ajc.maths.uq.edu.au/en_GB
dc.titlePartition identities arising from involutionsen_GB
dc.typeArticleen_GB
dc.date.available2014-05-06T13:53:33Z
dc.identifier.issn1034-4942
dc.descriptionCopyright © 2003 Combinatorial Mathematics Society of Australasia (Inc.)en_GB
dc.descriptionOpen Access journalen_GB
dc.identifier.journalAustralasian Journal of Combinatoricsen_GB


Files in this item

This item appears in the following Collection(s)

Show simple item record